# SDR ASAA2017112822916

- Difficulty date: November 28, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751013
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LT INTERCOSTAL AT BS 480, LBL 24 HAS CRACKED UPPER ATTACH FLANGE. UNDER TRANSITION PANEL.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02,  51-10-02, DWG 143A7505 54-58 REV-,AND EA 800-53EA-19607 REV 00.
